# SDR SWIA200312370

- Difficulty date: September 2, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 22,816 hours, 32,070 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314461
- Part serial: 0687
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 4 MAIN TIRES BLEW ON LANDING.  REMOVED AND REPLACED ALL 4 MLG WHEEL ASSY'S PER MM 32-44-02 AND C/W ST12-311.  P/N:  3-1446-1, NR 1 S/N ON:  0966, S/N OFF:  1789, NR 2 S/N ON:  0618, NR 3 S/N ON:  0627  S/N OFF:  1101, NR 4 S/N ON:  0005, S/N OFF:  1729.
